MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. INX FOR INLINE

FERNO-WASHINGTON, INC. INX FOR INLINE
Model Number 015803
Medical Device Problem Codes Device Tipped Over (2589); Unintended Movement (3026)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 04/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant reported while rolling the stretcher with a patient on board, the head end patient right wheel allegedly broke resulting in the stretcher lowering unexpectedly to its side.The patient alleges sustaining an arm abrasion from contacting the ground and was seen in the emergency room for evaluation.No further details were provided.
 
Event or Problem Description
The complainant reported while rolling the stretcher with a patient on board, the headend patient right wheel allegedly broke resulting in the stretcher lowering unexpectedly to its side.The patient alleges sustaining an arm abrasion from contacting the ground and was seen in the emergency room for evaluation.No further details were provided.
 
Additional Manufacturer Narrative
An authorized field technician was dispatched to evaluate the stretcher at the complainant location.A visual evaluation was conducted and the reported issue was confirmed.The contributing factors of the broken wheel could not be determined.The stretcher was repaired and returned to service.No additional information was provided regarding the alleged patient injury.

Brand Name
INX FOR INLINE
Common Device Name
INX FOR INLINE
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 weil way
wilmington, oh
MDR Report Key10048983
Report Number1523574-2020-00013
Device Sequence Number3293275
Product Code FPO
UDI-Device Identifier00190790000004
UDI-Public00190790000004
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number015803
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2020
Supplement Date Received by Manufacturer04/30/2020
Initial Report FDA Received Date05/12/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight84